Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Elevated liver enzymes, rash on torso and fatigue

non raised non- pruritic rash on torso for 12 weeks. Elevated ALT and AST. High sed rate. Fatigue. Some loose bowel movements. Generally healthy - 43 years old, fit (runner and cyclist), eats reasonably well, social drinker, non smoker
Asked On : Thu, 31 Mar 2011
Answers:  1 Views:  2180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
This could be an indication of liver failure which decreases the clotting ability in the blood causing bleeding spots under the skin. High ALT and AST support liver damage if it is more than 3 times elevated from normal value only. Get him tested for diseases like Lyme disease which can cause a skin rash and hepatitis as well.
Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor